question-icon

Does Gabapentin Cause Body Tremors?

default
Posted on Fri, 10 Nov 2017
Question: will taking gaberpentin for a long time cause tremors?
doctor
Answered by Dr. Seikhoo Bishnoi (43 minutes later)
Brief Answer:
Yes this could cause tremors in high doses.

Detailed Answer:
Hello thanks for asking

Gabapentin in high doses could cause tremors. Though the drug is found to be useful in controlling essential tremors but yes use of drug in high doses for long could cause tremors.

Reducing the dose could reduce the tremors.

Thanks and take care

You are welcome to ask follow up doubts.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5190 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Does Gabapentin Cause Body Tremors?

Brief Answer: Yes this could cause tremors in high doses. Detailed Answer: Hello thanks for asking Gabapentin in high doses could cause tremors. Though the drug is found to be useful in controlling essential tremors but yes use of drug in high doses for long could cause tremors. Reducing the dose could reduce the tremors. Thanks and take care You are welcome to ask follow up doubts.